On the integrals of canonical systems
Matematika, Tome 5 (1961) no. 2, pp. 103-118
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1961_5_2_a8,
author = {C. L. Siegel},
title = {On the integrals of canonical systems},
journal = {Matematika},
pages = {103--118},
year = {1961},
volume = {5},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1961_5_2_a8/}
}
C. L. Siegel. On the integrals of canonical systems. Matematika, Tome 5 (1961) no. 2, pp. 103-118. http://geodesic.mathdoc.fr/item/MAT_1961_5_2_a8/